Jump to content
Important Survey - Please Participate ×

Temesta (Lorazepam) 1mg daily since June 2011


[me...]

Recommended Posts

Hi,

 

I`m a 50 year old male. I have been taking Benzos occasionally  since 2001. Maybe once a week on average with several months of no use at all. I never considered it a problem. The main reason was sleeping problems.

After 2 back surgeries in 2007 and 2009 my sleep problem got worse because of persistent pain. Therefore I started to take Lorazepam more often. Maybe twice a week on average. In June this year I started to take it daily before bed. I thought I would just stop after a few weeks and taper it off the same I had done with other pain medication (Tramal). But then I experienced a very stressfull time at work and I continued until last friday 29.10. when I took 1,5 mg. Saturday I reduced to 0,5mg which I took in the evening. It was already a lot more difficult than I had expected. I felt confused. Suffered from weird headache and was very anxious. Sleeping even after the 0.5 dosage was very difficult. I had nightmares and had to go to restroom several times. It got worse on Sunday. I divided the dosage and took 0,25 at 11 am and another 0,25 before bed. The night was at least as bad as the previous one.

Monday I went to work and was very confused and almost not functioning. I decided to take the 0,5 in three parts during the day. It helped. I have been doing this until now. The situation has improved a little after wednesday. I plan to stay on that dosage for another week before further reducing it.

I have read that it would be advisable to switch to Diazepam but I feel reluctant to ask my doctor for a prescription. Therefore I would prefer to continue the taper with Lorazepam. I hope to find some information on this site and also support that would help me to deal with the withdrawal.

 

Light and Love

 

Metta 

Link to comment
Share on other sites

Hello Metta, Welcome to BenzoBuddies!

 

Wow, you've done an amazing job of functioning considering you've reduced your dose so rapidly.  We typically suggest cutting your total dose by about 10% every week or two, but mileage varies.  We've found that the slow tapers allow us to remain somewhat functional, so you might want to consider slowing this down.  What does your Dr think about you tapering off of the Lorazepam? 

 

We'll be happy to help by suggesting a taper schedule for you, if you find your current taper too difficult.  Please ask questions, we're here to help.

 

Pam

Link to comment
Share on other sites

Pam, I'm trying to find you again (Jackwill) from 2 years ago...I'm having major issues and you helped so much the first time.  I don't know how to private message you but can you get in  touch with me?

 

Link to comment
Share on other sites

Hi metta, how are you feeling?

 

I'm wondering if you're having inter-dose withdrawal feelings, Ativan is a shorter acting benzo so sometimes this happens. It may be easier for you to switch to Valium for that reason alone. Make yourself at home and let us know how we can help you.

 

Welcome aboard  :)

Link to comment
Share on other sites

×
×
  • Create New...